# SDR SCNA99537

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE CENTER WING BOX LT SIDE UPPER SKIN WAS FOUND TO BE CORRODED OUT OF LIMITS RBL 705 BETWEEN S21C AND S18C.  REMOVED CORROSION AND REPAIRED CENTER WING BOX UPPER SKIN IAW AMS AND SCA ENGINEERING ORDERS USING ACCEPTED METHODOLOGY.
